MathSciNet Relay Station
MathSciNet bibliographic data
MR585188 (82a:57003) 57M05 (55P20)
Lomonaco, S. J., Jr. Homology of group systems with applications to low-dimensional topology. Bull. Amer. Math. Soc. (N.S.) 3 (1980), no. 3, 1049–1052.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement